flushing

Discussion in 'Fibromyalgia Main Forum' started by heavenlyanimals, Oct 15, 2005.

  1. heavenlyanimals

    heavenlyanimals New Member

    well it is me again with a new ? does anyone with this stuff have problems with their face getting flushed (red) blothcy like (i have been told i have roscia) but your face feeling hot like? i would sure like to know if anyone has this. i hope you all do not get tired of me asking all these ?'s. also another thing (here i go again)lol. do you all have trouble with stomach bloating and your bowels . constipated one time and the next time you are not. my stomach is hurting bad right now and between the breast but i know it is not the heart. then now the face is getting red and kinda of itchy feeling to . cked my temp and it was all right . thanks again for all your info. collette
  2. ilovecats94

    ilovecats94 New Member

    I started on a probiotic as I have IBS-D (diarrhea). Rarely do I get constipated unless I over-do on the Imodium AD med. Since I have been taking some pain pills since May, I don't have the diarrhea I used to have.

    I take Jarro-Dophilus from the Pro Health store. I keep it in the crisper in the refrigerator anyway to keep it cooler. Needs to be under 86 degrees and I am pretty sure it would be, but can't hurt being in the crisper with the apples. lol

    Each capsule is individually wrapped. I can't use yogurt as I end up sneezing the next day and having terrible nasal congestion. A good probiotic may help your IBS problems.

    I was on an antibiotic recently and several members felt I should be on a probiotic. Just took me a while to order it and get it and it isn't expensive.

    About the face color, I use Mary Kay Anti-Aging Moisturizer and that helps to even the color. I am a Mary Kay Beauty Consultant, but I don't sell it anymore, just use it myself.

    My face gets very red when I brush my teeth, because I have a terrible gag reflex and tears end up streaming down my face by the time I have finished.

    I got lazy and quit using anything on my face, but just started to use the moisturizer again several weeks ago.

    I used to have abdominal cramping and bloating and all, but I'm hoping with the probiotic that will ease some.

    Sorry I have written a novel here. Hope my info helps you some.

    Hugs,
    Faye
  3. jaltair

    jaltair New Member

    It doesn't have to even be hot; however, when it is hot, the problem is worse. Add to that the "hot flashes", which I think really aren't hot flashes due to menopause, and I'm always red faced with "dripping" hair. It can be embarrassing. I work and sometimes when I'm in meetings, my face will really flush, especially across the nose and cheeks, and my face will become really hot. I have run low-grade fevers during these times.

    I have IBS, so my stomach is always doing weird things. Many with FMS also have the IBS. That's fairly common. It does cause bloating, and some have diarrhea and then constipation as well. Most of mine is the diarrhea when my IBS flares.

    Don't worry about asking questions. Everyone here is so helpful, and I've learned so much from all the questions that people have asked.

    Take care and warm wishes, Jeannette